Alert archive / Texas / Red Flag Warnings in 2017

Red Flag Warning 1, NWS Brownsville, TX

January 21, 20178 counties in Texas

NWS Brownsville, TX issued this red flag warning at Jan 21, 2017, 2:20 PM CST for 8 counties in Texas. It took effect at Jan 22, 2017, 9:00 AM CST. It was in force for 9 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 21, 2017, 2:20 PM CST (20:20 UTC)
In effect from
Jan 22, 2017, 9:00 AM CST
Expired
Jan 22, 2017, 6:00 PM CST
In force
9 hr
Issued by
NWS Brownsville, TX

Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX

The radar

The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 22, 10:45 AM CSTNON-TSTM WND DMGFalfurrias, TXPOWERLINES HAVE BEEN REPORTED DOWN IN PORTIONS OF THE COUNTY.
Jan 22, 12:06 PM CSTWILDFIRE 50013 Sw Falfurrias, TXFOREST SERVICE REPORTED WILDFIRE AROUND 13 MILES SOUTHWEST OF FALFURRIAS...WEST OF HIGHWAY 281...IN BROOKS COUNTY. CREWS ARE NOT ON SCENE YET...BUT THE SIZE IS ESTIMATED AT MINIMUM OF 500 ACRES WITH MULTIPLE STARTING POINTS.
Jan 22, 2:25 PM CSTNON-TSTM WND DMG1 S Raymondville, TXTELEPHONE POLE DOWN ON THE SOUTH SIDE OF RAYMONDVILLE
Jan 22, 2:59 PM CSTWILDFIRE 150013 Sw Falfurrias, TXFOREST SERVICE UPDATED THE SIZE ESTIMATE OF THE WILDFIRE WEST OF HIGHWAY 281 IN BROOKS COUNTY TO BE 1500 ACRES. THERE IS CURRENTLY NO THREAT TO LIFE AND PROPERTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 8.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2017-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2017-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-696 J/kg
Mixed-layer LCL
2165 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

217 
WWUS84 KBRO 212020
RFWBRO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
220 PM CST SAT JAN 21 2017

...DANGEROUS FIRE WEATHER CONDITIONS EXPECTED ON SUNDAY...

.A COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS OVERNIGHT 
BRINGING STRONG NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY 
READINGS THROUGH THE DAY SUNDAY. THE COMBINATION OF THESE TWO 
FACTORS WILL CREATE CONDITIONS FAVORABLE FOR ERRATIC TO CRITICAL 
WILDFIRE GROWTH AND SPREAD ON SUNDAY. FUELS ARE CURED AND MAY BE 
BECOME DRY TO CRITICALLY DRY THIS AFTERNOON UNDER SUNNY SKIES AND
LOWER RELATIVE HUMIDITY VALUES. 

TXZ248>257-220430-
/O.UPG.KBRO.FW.A.0001.170122T1500Z-170123T0000Z/
/O.NEW.KBRO.FW.W.0001.170122T1500Z-170123T0000Z/
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
220 PM CST SAT JAN 21 2017

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY FOR
HIGH WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 248, 249, 250,
251, 252, 253, 254, 255, 256, AND 257...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG
WARNING, WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONES 248, 249, 250, 251, 252, 
  253, 254, 255, 256, AND 257. 

* WIND...SURFACE WINDS NORTHWEST 25 TO 35 GUSTING TO 45 MPH. 20- 
  FOOT WINDS NORTHWEST 20 TO 30 GUSTING TO 40 MPH. 

* HUMIDITY...DECREASING TO 10 TO 15 PERCENT WEST OF U.S. 
  77/I-69E SUNDAY AFTERNOON...AND INTO THE UPPER TEENS AND LOWER 
  20S EAST OF U.S. 77/I-69E. 

* HIGHEST THREAT...IS LOCATED ACROSS THE MID AND UPPER VALLEY 
  EARLY SUNDAY AFTERNOON WHEN WINDS AND RELATIVE HUMIDITY 
  VALUES WILL BE OPTIMIZED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. AVOID CONTACT BETWEEN HOT 
  OBJECTS AND GRASSES...WHICH CAN BURN HOT AND FAST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS
INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY
RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW
45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR LONGER...
AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL
TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION
TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE.

&&

$$
3 follow-up statements
524 
WWUS84 KBRO 220245 AAA
RFWBRO

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
845 PM CST SAT JAN 21 2017

...DANGEROUS FIRE WEATHER CONDITIONS EXPECTED ON SUNDAY...

.A COLD FRONT WILL MOVE THROUGH DEEP SOUTH TEXAS OVERNIGHT
BRINGING STRONG NORTHWEST WINDS AND VERY LOW RELATIVE HUMIDITY
READINGS THROUGH THE DAY SUNDAY. THE COMBINATION OF THESE TWO
FACTORS...AND THE ABUNDANCE OF CURED FUELS...WILL CREATE 
CONDITIONS FAVORABLE FOR ERRATIC TO CRITICAL WILDFIRE GROWTH 
AND SPREAD ON SUNDAY. 

TXZ248>257-221100-
/O.CON.KBRO.FW.W.0001.170122T1500Z-170123T0000Z/
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
845 PM CST SAT JAN 21 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
SUNDAY FOR HIGH WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES
248, 249, 250, 251, 252, 253, 254, 255, 256, AND 257...

* AFFECTED AREA...FIRE WEATHER ZONES 248, 249, 250, 251, 252, 
  253, 254, 255, 256, AND 257. 

* WIND...SURFACE WINDS NORTHWEST 25 TO 35 GUSTING TO 45 MPH. 20- 
  FOOT WINDS NORTHWEST 20 TO 30 GUSTING TO 40 MPH. 

* HUMIDITY...DECREASING TO 10 TO 15 PERCENT WEST OF U.S. 77/I- 
  69E SUNDAY AFTERNOON...AND INTO THE UPPER TEENS AND LOWER 20S 
  EAST OF U.S. 77/I-69E.

* HIGHEST THREAT...IS LOCATED ACROSS THE MID AND UPPER VALLEY 
  EARLY SUNDAY AFTERNOON WHEN WINDS AND RELATIVE HUMIDITY 
  VALUES WILL BE OPTIMIZED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. AVOID CONTACT BETWEEN HOT 
  OBJECTS AND GRASSES...WHICH CAN BURN HOT AND FAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS
INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY
RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW
45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR LONGER...
 AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL
TRIGGER FIRE DANGER AT LOWER WIND SPEEDS. DETAILED DECISION
TABLES ARE FOUND AT HTTP://WEATHER.GOV/RGV/?N=MAPCOLORS#FIRE.

&&

$$
857 
WWUS84 KBRO 220953
RFWBRO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
353 AM CST SUN JAN 22 2017

...DANGEROUS FIRE WEATHER CONDITIONS EXPECTED ON SUNDAY...

.THE COLD FRONT HAS PASSED THROUGH THE REGION, WITH GUSTY WINDS
ALREADY DEVELOPING AREAWIDE. HUMIDITY VALUES HAVE FALLEN BELOW 50
PERCENT BEHIND THE FRONT. WINDS WILL INCREASE FURTHER AND HUMIDITY
WILL CONTINUE TO DROP SIGNIFICANTLY AFTER SUNRISE DUE TO MIXING OF
WINDS AND DRY AIR FROM ALOFT. THESE WILL LEAD TO CRITICAL FIRE
WEATHER CONDITIONS THROUGHOUT THE DAY SUNDAY. HIGH PRESSURE WILL
MOVE INTO SOUTH TEXAS THIS EVENING, QUICKLY DECREASING WINDS BELOW
CRITICAL THRESHOLDS.

TXZ248>257-221800-
/O.CON.KBRO.FW.W.0001.170122T1500Z-170123T0000Z/
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
353 AM CST SUN JAN 22 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
6 PM CST THIS EVENING FOR STRONG WINDS AND VERY LOW HUMIDITY FOR 
FIRE WEATHER ZONES 248, 249, 250, 251, 252, 253, 254, 255, 256, 
AND 257...

* AFFECTED AREA...FIRE WEATHER ZONES 248, 249, 250, 251, 252, 
  253, 254, 255, 256, AND 257. 

* WIND...SURFACE WINDS NORTHWEST 25 TO 35 GUSTING TO 45 MPH. 
  20- FOOT WINDS NORTHWEST 20 TO 30 GUSTING TO 40 MPH. 

* HUMIDITY...DECREASING TO 10 TO 15 PERCENT WEST OF U.S. 77/I- 
  69E SUNDAY AFTERNOON...AND INTO THE UPPER TEENS AND LOWER 20S 
  EAST OF U.S. 77/I-69E.

* HIGHEST THREAT...IS LOCATED ACROSS THE MID AND UPPER VALLEY 
  EARLY SUNDAY AFTERNOON WHEN WINDS AND RELATIVE HUMIDITY 
  VALUES WILL BE OPTIMIZED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. AVOID CONTACT BETWEEN HOT 
  OBJECTS AND GRASSES...WHICH CAN BURN HOT AND FAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS 
INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY 
RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW 45 
PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR 
LONGER...AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS
WILL TRIGGER FIRE DANGER AT LOWER WIND SPEEDS.

&&

$$
583 
WWUS84 KBRO 221727
RFWBRO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1127 AM CST SUN JAN 22 2017

...EXTREME TO EXPLOSIVE FIRE GROWTH AND SPREAD TODAY...

.CRITICAL FIRE WEATHER CONDITIONS HAVE DEVELOPED IN THE WAKE OF A
SUNDAY MORNING COLD FRONT PASSAGE. VERY STRONG NORTH NORTHWEST 
WINDS...RELATIVE HUMIDITY VALUES DROPPING INTO THE TEENS...AND 
CURED FUELS ARE CONTRIBUTING TO THE SITUATION. HIGH PRESSURE WILL
MOVE INTO SOUTH TEXAS THIS EVENING...WITH WIND STRENGTH AT 20 FEET 
DROPPING BELOW 15 MPH.

TXZ248>257-230000-
/O.CON.KBRO.FW.W.0001.000000T0000Z-170123T0000Z/
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
1127 AM CST SUN JAN 22 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR CRITICAL FIRE WEATHER CONDITIONS FOR FIRE WEATHER ZONES 248, 
249, 250, 251, 252, 253, 254, 255, 256, AND 257...

* AFFECTED AREA...FIRE WEATHER ZONES 248, 249, 250, 251, 252, 
  253, 254, 255, 256, AND 257. 

* WIND...SURFACE WINDS NORTH NORTHWEST 25 TO 35 GUSTING TO 45 MPH.
  TWENTY- FEET WINDS NORTH NORTHWEST 20 TO 30 GUSTING TO 40 MPH. 

* HUMIDITY...DECREASING TO 10 TO 15 PERCENT.

* HIGHEST THREAT...ALL AREAS SUNDAY AFTERNOON WHEN WINDS AND 
  RELATIVE HUMIDITY VALUES WILL BE OPTIMIZED.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED. AVOID CONTACT BETWEEN HOT 
  OBJECTS AND GRASSES...WHICH CAN BURN HOT AND FAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY. IN GENERAL...THESE CONDITIONS
INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER...HUMIDITY
RANGING FROM BELOW 25 PERCENT IN ZAPATA COUNTY TO BELOW
45 PERCENT ALONG THE COAST...EACH LASTING FOR 2 HOURS OR LONGER...
AND CURED FUELS. HUMIDITY BELOW 25 PERCENT IN MOST AREAS WILL
TRIGGER FIRE DANGER AT LOWER WIND SPEEDS.

&&

$$

54

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this red flag warning went out at Jan 21, 12:03 PM CST, 2 hours 17 minutes earlier.

Area forecast discussion, Jan 21, 12:03 PM CST, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service BROWNSVILLE TX
1203 PM CST Sat Jan 21 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...A pre-frontal trough has brought SW winds to the TAF
sites...that should remain less than 15 kts through the day. Winds
will briefly switch back to the S to SE this evening ahead of a
strong cold front that will move through the Lower RGV between
07-09Z. NW winds will increase quickly with some higher
gusts...however even stronger winds will noted by late Sunday
morning.

&&

.PREV DISCUSSION... /issued 604 AM CST Sat Jan 21 2017/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...Areas of dense fog and low ceilings impacting the
three regional airports with IFR and lower conditions. Stronger
winds just above the surface is producing some fluctuation of the
lowest conditions. The stronger winds will also produce low level
wind shear this morning. Fog to lift mid morning if not sooner as
low level winds mix much drier air to the surface. VFR conditions
to prevail this afternoon and tonight. a strong cold front moves
through after midnight with Northwest winds increasing possibly
gusting to 25 knots before sunrise Sunday.

PREV DISCUSSION... /issued 411 AM CST Sat Jan 21 2017/

SHORT TERM (Today through Sunday): The current dense fog
advisory might have to be cancelled ahead of scheduled expiration,
9am, with much of the fog lifting as boundary layer winds
increase. KBRO 88D VAD shows winds of 25knots at 1000 feet. Low
clouds and patchy, occasional dense, fog to continue this morning
but should mix out fairly quickly as very dry air in atmospheric
column begins to mix to the surface along with some of the wind.
Models suggest that the winds do diminish in the afternoon so any
stronger gusts could develop this morning but should not persist.
SW-W-NW downsloping winds develop as large scale mid level trough
advances out of the Southern Rockies and into Texas. We will see
temperatures soar as soon as the clouds break and dew points fall.
Will be issuing a RFD, Range Field Discussion, for elevated fire
weather risk over the Western Ranchlands due to a combination of
Low humidity and marginal winds. Not anticipating Red Flag
conditions with winds being the limiting factor. Temperatures to
climb well into the 80s and top 90 degrees today. ECMWF continues
to the warmest of the models topping out at Brownsville at 98
degrees. Little confidence to go this warm although Brownsville
did drop to 56 shortly after midnight and then jumped to 67 in
less than one hour. In any case, record temperatures are expected
today for much of the RGV and DSTX.

Tonight...winds do decouple as upper trough and cold front
approaches. clear skies lighter winds and cooling temperatures might
result in some patchy fog but most models suggest only modest RH
recovery before the cold front moves through after midnight so will
not mention fog at this time. The front pushes through the CWA
between midnight and 3 am with winds shifting NW and temperatures
cooling off a few more degrees. 925-850mb winds increase 40-55 knots
and dew points begin to crash. Winds mixing to the surface will be
delayed but can not rule out occasional stronger gusts developing
towards sunrise.

Sunday...A wind advisory will likely be issued the Fire Weather
Watch will be upgraded to a Red Flag Warning and the Gale watch has
already been upgraded to a Gale Warning. Strong vertically stacked
low pressure system moving into the Arklatex vicinity has a strong
jet on its back side with downward vertical motions and a highly
subsidence flow allowing for these winds to partially mix to the
surface.  Winds pick up mid to late morning with gusts exceeding 40
mph and possibly reaching 50 mph in some locations near the coast
early afternoon. Sustained winds of 30-40 mph will be common and may
exceed 40 mph at a few locals which might prompt a short fuse high
wind warning. Temperatures look to be somewhat cooler but still warm
and combine with dew points falling into the 20s and 30s humidity
levels to crash into the teens and 20s. Bone dry conditions and
strong winds will prompt very high fire danger with plenty of dry
fuels across the CWA.

LONG TERM (Sunday Night through Friday): High pressure builds
quickly across Texas Sunday night into Monday, keeping skies clear
and winds light across the region. Milder conditions continue
Monday afternoon, with consistent forecast around 80 degrees from
all models. One Tuesday, southerly winds increase as inflow
develops into the next surface low in the Central Plains. With
winds from due south, and possibly a slight southwest component,
temperatures will again jump into the upper 80s. The next front
associated with the central plains low will sweep across Texas on
Wednesday. A prefrontal trough will moves across Deep South Texas
during the day, switching the winds to the north. Initial
intrusion of slightly cooler air arrives during the afternoon,
keeping highs around 80. The main surge of north winds arrives
Wednesday night, further abating temperatures for the remainder of
the week. No rain chances in the forecast through the entire long
term period.

MARINE:
Now through Sunday: Some patchy Sea Fog is expected this morning
and may linger offshore til noon and may reform briefly tonight
before a strong cold front moves offshore. Light offshore winds
and a slight seas to persist today and this evening in advance of
this strong front. Gale conditions develop after midnight and
should continue much of the day Sunday. Seas to quickly
deteriorate exceeding 10 feet shortly after sunrise and may exceed
14 feet by noon.

Monday through Wednesday: Much more tranquil marine conditions
expected Monday as high pressure moves into south Texas. Winds
will start the day around 10 knots from the north, but will switch
back to the south later in the afternoon. The lighter winds will
allow seas to further relax down to 2 to 3 feet by the afternoon.
Winds will increase again Tuesday morning as the ridge moves east
and the next surface low sweeps across Kansas. Gradient looks to
be tight enough to produce southerly winds around 20 knots, which
will kick seas back up to 5 to 7 feet. Small Craft Advisories may
be necessary at that time. A front associated with the central
plains low will sweep into South Texas later Wednesday, but winds
will no shift to the north until after sunset.

CLIMATE:  Near-record high temperatures are expected on Saturday.
Record highs for Brownsville, Harlingen, and McAllen are 90/87/91F,
respectively.  Forecast highs are 90/92/94F.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Sunday morning through Sunday afternoon
     for TXZ248>257.

GM...Gale Warning from 3 AM to 6 PM CST Sunday for GMZ130-132-135-150-
     155-170-175.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

69/54
Hazardous weather outlook, Jan 21, 11:16 AM CST, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1116 AM CST SAT JAN 21 2017

TXZ248>257-221730-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
1116 AM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS PORTIONS OF
THE WESTERN RANCHLANDS TODAY FOR LOW RELATIVE HUMIDITY AND
MARGINAL WINDS.

RIP CURRENT RISK WILL BECOME ELEVATED TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RED FLAG WARNINGS ARE LIKELY TO BE ISSUED FOR ALL OF DEEP SOUTH
TEXAS AND RIO GRANDE VALLEY SUNDAY. VERY LOW HUMIDITY WILL
COMBINE WITH STRONG WINDS CREATING ERRATIC FIRE BEHAVIOR FOR ANY
FIRE THAT GET STARTED.

A WIND ADVISORY IS LIKELY TO BE ISSUED FOR PORTIONS OR ALL OF DEEP
SOUTH TEXAS AND RIO GRANDE VALLEY SUNDAY WITH NORTHWEST WINDS
INCREASING 30 TO 40 MPH.

RIP CURRENT RISK WILL BE ELEVATED SUNDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-221730-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1116 AM CST SAT JAN 21 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

GALE WARNINGS ARE IN EFFECT FOR THE LAGUNA MADRE AND THE GULF
WATERS STARTING TONIGHT AT 3 AM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

GALE WARNINGS ARE IN EFFECT FOR ALL COASTAL WATERS SUNDAY.

SMALL CRAFT ADVISORIES MAY BE NECESSARY TUESDAY FOR STRONG SOUTH
WINDS AND THURSDAY FOR STRONG NORTH WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 9:51 PM CSTDense Fog AdvisoryBROCameron, Hidalgo, Jim Hogg, Starr, Willacy, Zapata7 hr
Jan 21, 12:55 AM CSTMarine Dense Fog AdvisoryBRO3 hr
Jan 21, 4:22 AM CSTGale WarningBRO36 hr
Jan 21, 7:53 AM CSTMarine Dense Fog AdvisoryBRO50 min
Jan 21, 8:43 AM CSTMarine Dense Fog AdvisoryBRO2 hr
Jan 21, 3:13 PM CSTWind AdvisoryBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more27 hr

Nearby

Red Flag Warnings in Texas, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.